# SDR ASAA2016083117876

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 34,259 hours, 10,010 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 5959
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,026 hours, 9,214 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, ENGINE ANTI-ICE TURNED ON.  COWL VALVE OPEN LIGHT REMAINED ON.  AMBER TAI ON ENGINE DISPLAY INDICATING ANTI-ICE VALVE FAILED CLOSED.  CONFIRMED WITH FLIGHT CREW NR 2 ENGINE WAS THE ISSUE.  ACFT GROUNDED.  REPLACED NR 2 ENGINE INLET COWL ANTI-ICE VALVE, REF AMM 30-21-11. OPS NORMAL.
